# SDR USAASB97175

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Part number: 222567121
- Condition: Failed
- Location: E/E Compt
- Part time: 27,175 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FL1246 - ON CLIMB-OUT OF MIA, AIRCRAFT HAD A COMPLETE RADIO FAILURE WHEN THE GEAR WAS RAISED.  ONLY THE ACARS COMM WAS WORKING.  FLIGHT RETURNED  TO FIELD AT MIA.  ON APPROACH, BOTH RADIOS CAME BACK TO LIFE.  AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ACARS MGMT UNIT.  OPERATIONAL CHECK GOOD.  (M)
